# SDR SWAA2015091443809

- Difficulty date: August 28, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 53,597 hours, 31,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME, CRACKED IN OTBD AT SECOND LOWER HOLE CORNER FASTENER HOLE. REPAIRED FRAME IAW EA.
